# SDR CA101125003

- Difficulty date: November 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 3,672 hours
- Engine: Cont IO240B
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: W23X1A1G50
- Condition: Corroded
- Part time: 3,577 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING ENGINE OPERATION FUEL PRESSURE VARIANCES AND WHY A NEWLY REPLACED ELECTRIC PUMP WAS NOT WORKING ON THE LOW SETTING, A 3 VOLT VOLTAGE DROP WAS NOTED FROM THE MAIN ELECTRICAL BUSS INPUT FEED TO THE ELECTRIC BOOST PUMP.  INVESTIGATION FOUND MILD CORROSION AND EVIDENCE OF HEATING ON THE "LINE" SIDE OF THE "BATTERY" 50 AMP CIRCUIT BREAKER.  THE VOLTAGE LOSS PROBLEM WAS CORRECTED WHEN THE CIRCUIT BREAKER WAS REPLACED.  ALL OTHER CIRCUIT BREAKERS AND THEIR ASSOCIATED CONNECTIONS WERE INSPECTED.  NO OTHER BREAKERS WERE FOUND TO HAVE ANY DEFECTS.
